# SDR 96ZZZX809

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCC3YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Wrong Bolts
- Location: Propeller
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FBO PURCHASED 2 ZERO TSO PROPELLERS FROM A PROPELLER SHOP AND SENT TO LOCAL PROP SHOP TO HAVE THE CORRECT HUB BOLTS INSTALLED.  AFTER RECEIPT BY PROP SHOP, THE FOLLOWING DISCREPANCIES WERE NOTED.  HUB BOLTS INSTALLED WERE WRONG PART NUMBER.  THE WRONG BOOT PART NUMBER WAS INSTALLED.  THE HUB MODEL WAS INCORRECTLY STAMPED.  THE TRACK BETWEEN BLADES WAS MEASURED AT .2812 INCH, .0625 INCH IS ALLOWED.  PROPELLER WAS RED TAGGED AND RETURNED TO FBO.
